# SDR UALA2013040402234

- Difficulty date: April 3, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 40,369 hours, 16,521 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR9279317
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L EMERGENCY EXIT LIGHT LENSE MISSING  BULBS REMOVED AND STOWED IN SPARE BULB RACK.  LENS FIN IS 90WL1 AND PART BR9279-317 1EA.  LIGHT ASSY HAS BEEN TAPED OVER PER TOMC.  FOUND LIGHTS AND LENS INTACT AND WORKING PROPERLY.  LENS STILL MISSING.  BR9279-317.
